Narrow Results Clear All
Search results for "Audiovisual"
Potentially fatal errors with GDH-PQQ [glucose dehydrogenase pyrroloquinoline quinone] glucose monitoring technology.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; August 13, 2009.
This public health notification raises awareness of the potential for falsely elevated blood glucose readings in patients using therapeutic products containing certain non-glucose sugars.
Audiovisual > Audiovisual Presentation
Food and Drug Administration (FDA) Patient Safety News. Show #79. September 2008.
This collection of video segments offers information on common types of medical errors, particularly medication errors, based on reports to the Institute for Safe Medication Practices.
Food and Drug Administration (FDA) Patient Safety News. Show #61. March 2007.
This video story alerts providers to a possible problem with an asthma inhaler, which could indicate remaining doses incorrectly if the user forcefully twists the cap.